My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.
 

Answers From Experts & Organizations (1)

8,020 Answers
284,542 Helpful Votes
334 Followers
A.
Temporary bruising is the most common side effect of Botox. Headaches, which resolve in 24-48 hours, can occur, but this is rare. A small percentage of patients may develop eyelid drooping. This usually resolves in three weeks. This usually happens when the Botox moves around so you shouldn't rub the treated area for 12 hours after injection or lay down for three to four hours.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer
Archived: March 20, 2014

Was this helpful?

YesNo

Thanks for your feedback.

203 of 260 found this helpful
Read the Original Article: Cosmetic Procedures and Botox

Answers from Contributors (1)